×

zbMATH — the first resource for mathematics

Étude des projections de norme 1 de \(E''\) sur \(E\). Unicité de certains préduaux. Applications. (French) Zbl 0403.46027

MSC:
46E20 Hilbert spaces of continuous, differentiable or analytic functions
46E10 Topological linear spaces of continuous, differentiable or analytic functions
46B25 Classical Banach spaces in the general theory
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] J. BOURGAIN, D. M. FREMLIN, M. TALAGRAND, Pointwise compact sets of Baire mesurable functions, Am. J. of Math., 100 (1978), 845-886. · Zbl 0413.54016
[2] J. DIESTEL, Geometry of Banach spaces, selected topics, Lectures notes n° 485, Springer-Verlag. · Zbl 0307.46009
[3] G. GODEFROY, Espaces de Banach. Existence et Unicité de certains préduaux, Annales de l’Institut Fourier, 28,3 (1978), 87-105. · Zbl 0368.46015
[4] H. P. ROSENTHAL, A double dual characterization of Banach spaces containing l1, Israel J. of Math., 20 (1975), 375-384. · Zbl 0312.46031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.